# SDR AALA960020

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN DAMAGED, INSTALLED TEMPORARY DOUBLER AT FS 313 BETWEEN LONGERONS 21L AND 22L.  INSTALLED PERMANENT CLASS 'I' REPAIR.  TST, 13,177.38 HOURS.  CYCLES, 7,275.  (X)
